Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The imbedding operators on a partially ordered set


Authors: G. B. Robison and E. S. Wolk
Journal: Proc. Amer. Math. Soc. 8 (1957), 551-559
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086046-9
MathSciNet review: 0086046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)
  • [2] R. P. Dilworth and J. E. McLaughlin, Distributivity in lattices, Duke Math. J. vol. 19 (1952) pp. 683-693. MR 0053074 (14:717g)
  • [3] M. Ward, The closure operators of a lattice, Ann. of Math. vol. 43 (1942) pp. 191-196. MR 0006144 (3:261e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086046-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society